# SDR AALA20071940

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1157/15OCT - RIGHT ENGINE PRESSURE RATIO FLUCTUATION AND VIBRATION ON TAKEOFF ROLL ENGINE COMPRESSORS STALLED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE ON 16 OCT 2007 AT DFW DUE TO FAN FOD DAMAGE DURING TAKEOFF.  FAN BLADE BENT FORWARD AND SOME REPORTS STATE BIRD FOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
